Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 4, NWS Kansas City, MO

September 6, 20107 counties in Kansas; 6 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Sep 6, 2010, 4:09 AM CDT for 7 counties in Kansas; 6 counties in Missouri. It took effect at Sep 6, 2010, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2010, 4:09 AM CDT (09:09 UTC)
In effect from
Sep 6, 2010, 10:00 AM CDT
Expired
Sep 6, 2010, 6:00 PM CDT
In force
8 hr
Issued by
NWS Kansas City, MO

Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Buchanan County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 57 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-653 J/kg
Mixed-layer LCL
2167 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WWUS73 KEAX 060909
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 AM CDT MON SEP 6 2010

...WIND ADVISORY FROM 10 AM THROUGH 6 PM TODAY...

.A TIGHT PRESSURE GRADIENT AHEAD OF A COLD FRONT...WHICH WILL SWEEP
THROUGH THE REGION LATE THIS AFTERNOON AND THIS EVENING...WILL
RESULT IN STRONG GUSTY WINDS ACROSS AREAS NEAR THE KANSAS AND
MISSOURI BORDER TODAY. WITH STRONG WINDS ALOFT...PLENTY OF SUN
SHINE...AND A DRY NEAR SURFACE LAYER...BOUNDARY LAYER MIXING FROM MID
MORNING THROUGH THE AFTERNOON HOURS COULD RESULT IN SURFACE WINDS OF
OF 30 MPH OR MORE WITH GUSTS ABOVE 45 MPH.

KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-061800-
/O.NEW.KEAX.WI.Y.0004.100906T1500Z-100906T2300Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE...
PLEASANT HILL
409 AM CDT MON SEP 6 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM CDT THIS EVENING. 



* TIMING...AN ALREADY BREEZY WIND ACROSS THE KANSAS AND MISSOURI
  BORDER REGION WILL INCREASE IN SPEED THROUGH THE MORNING
  HOURS...REACHING ADVISORY LEVEL CRITERIA BY MID-MORNING. THESE
  WINDY CONDITIONS WILL THEN PERSIST THROUGH THE AFTERNOON HOURS
  BEFORE SUBSIDING IN THE HOURS JUST BEFORE SUNSET.

* WINDS...A SOUTHERLY SURFACE WIND OF 25 TO 35 MPH...WITH OCCASIONAL
  GUSTS TO 45 MPH...WILL PREVAIL ACROSS THE ADVISORY AREA TODAY. 

* IMPACTS...THE STRONG WIND TODAY WILL MAKE DRIVING ALONG EAST WEST
  ORIENTED ROADS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  ADDITIONALLY...BOATERS ON AREA LAKES SHOULD BE CAUTIOUS AS WELL.
  LOSE LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BLOWN AWAY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

CUTTER
3 follow-up statements
997 
WWUS73 KEAX 061709
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1209 PM CDT MON SEP 6 2010

...WIND ADVISORY CONTINUES THROUGH 6 PM TODAY...

.STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WITH AN OCCASIONAL GUST TO
45 MPH CAN BE EXPECTED ACROSS EAST CENTRAL KANSAS AND PARTS OF
NORTHWEST AND WEST CENTRAL MISSOURI THIS AFTERNOON. A BAND OF VERY
STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE AHEAD OF AHEAD OF AN
AREA OF LOW PRESSURE OVER EASTERN NEBRASKA AND A TRAILING COLD FRONT.
THIS FRONT WILL SWEEP THROUGH NORTHWEST AND WEST CENTRAL MISSOURI BY
EARLY EVENING WITH THE WINDS SWITCHING TO THE NORTHWEST AND GRADUALLY
DIMINISHING.

KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-062300-
/O.CON.KEAX.WI.Y.0004.000000T0000Z-100906T2300Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE...
PLEASANT HILL
1209 PM CDT MON SEP 6 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* LOCATION...EXTREME EAST CENTRAL KANSAS AND PARTS OF NORTHWEST AND
  WEST CENTRAL MISSOURI.

* TIMING...THROUGH 6 PM. 

* WINDS...SOUTHERLY WINDS FROM 25 TO 35 MPH...WITH OCCASIONAL GUSTS
  TO 45 MPH.

* IMPACTS...THE STRONG WIND WILL MAKE DRIVING ALONG EAST WEST
  ORIENTED ROADS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  ADDITIONALLY...BOATERS ON AREA LAKES SHOULD BE REMAIN CAUTIOUS.
  LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BLOWN AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

MJ
611 
WWUS73 KEAX 062137
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT MON SEP 6 2010

...WIND ADVISORY CONTINUES THROUGH 6 PM TODAY...

.STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WITH AN OCCASIONAL GUST
TO 45 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS AND PARTS OF
NORTHWEST AND WEST CENTRAL MISSOURI THROUGH LATE AFTERNOON. A BAND
OF VERY STRONG WINDS ALOFT IS NOW EXITING NORTHEAST KANSAS AND
NORTHWEST MISSOURI SO EXPECT THE WINDS TO GRADUALLY WEAKEN THIS
EVENING BEFORE SWITCHING TO THE NORTHWEST AFTER THE PASSAGE OF A COLD
FRONT.

KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-062300-
/O.CON.KEAX.WI.Y.0004.000000T0000Z-100906T2300Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE...
PLEASANT HILL
437 PM CDT MON SEP 6 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* LOCATION...EXTREME EAST CENTRAL KANSAS AND PARTS OF NORTHWEST 
  AND WEST CENTRAL MISSOURI. 

* TIMING...THROUGH 6 PM.

* WINDS...SOUTHERLY WINDS FROM 25 TO 35 MPH...WITH OCCASIONAL GUSTS
  TO 45 MPH. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH EARLY THIS
  EVENING.

* IMPACTS...THE STRONG WIND WILL MAKE DRIVING ALONG EAST WEST 
  ORIENTED ROADS DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. ADDITIONALLY...BOATERS ON AREA LAKES SHOULD BE 
  REMAIN CAUTIOUS. LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE 
  BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

MJ
808 
WWUS73 KEAX 062300
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT MON SEP 6 2010

KSZ025-057-060-102>105-MOZ020-021-028-029-037-043-070000-
/O.CAN.KEAX.WI.Y.0004.000000T0000Z-100906T2300Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-JACKSON-CASS-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE...
PLEASANT HILL
600 PM CDT MON SEP 6 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
CANCELLED THE WIND ADVISORY. 

WHILE SOUTHERLY WINDS WILL REMAIN STRONG AND GUSTY THROUGH THE NEXT
FEW HOURS...WIND SPEEDS APPROACHING 30 MPH AND GUSTS TO NEAR 45 MPH
ARE NO LONGER EXPECTED. THE WIND WILL CONTINUE TO GRADUALLY SUBSIDE
THROUGH THE REST OF THE EVENING HOURS.

$$

NRR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Sep 6, 12:22 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Sep 6, 12:22 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 AM CDT MON SEP 6 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
325 PM CDT SUN SEP 5 2010

SHORT TERM (TONIGHT-TUESDAY NIGHT)...

GUSTY SOUTH WINDS CONTINUE AMIDST STRONG PRESSURE FALLS AHEAD OF
BROAD LEE CYCLOGENESIS. FOR TONIGHT...BOUNDARY LAYER SHOULD
PARTIALLY DECOUPLE ALLOWING FOR AN INTENSE LOW LEVEL JET ACROSS THE
EASTERN PLAINS AND LOWER MISSOURI RIVER VALLEY /POTENTIALLY
EXCEEDING 50 KNOTS/ TO DEVELOP BY MID EVENING. WHILE THE AMBIENT
AIRMASS REMAINS QUITE DRY IN THE LOWER 10KFT...THERE IS SOME
MOISTURE CONTENT ABOVE AS EVIDENCE BY CURRENT SATELLITE IMAGERY AND
WIDELY SCATTERED CONVECTION EARLIER TODAY. NAM ISENTROPIC PROGS SHOW
RATHER INTENSE LIFT THROUGH THE 314-318K LAYER (ROUGHLY 800-600MB)
LATER TONIGHT ALONG THE NOSE OF THE JET FROM WRN IA INTO NE MO.
ALTHOUGH CONDENSATION PRESSURE DEFICITS SUGGEST MUCH OF THIS LIFE
WILL BE WASTED OR YIELD MID CLOUDS...SUFFICIENT MOISTURE EXISTS IN
THE MODEL OUTPUT TO WARRANT ISOLATED POPS OVER FAR NRN MO LATE
TONIGHT INTO EARLY MONDAY.

BY MID MORNING MONDAY...STRONG MECHANICAL MIXING WILL TAP THE WANING
NOCTURNAL JET WHILE COUPLING WITH AN ALREADY STRONG SURFACE PRESSURE
GRADIENT. SOUTHERLY WINDS WILL LIKELY RAMP UP QUICKLY TO 20 TO 25
MPH WITH GUSTS FREQUENTLY PUSHING 35 MPH...ESPECIALLY OVER EXPOSED
AREAS. TEMPERATURES SHOULD TOP OUT IN THE UPPER 80S TO AROUND 90 IN
MOST AREAS UNDER ABUNDANT SUNSHINE. BY LATE AFTERNOON...A DYNAMIC
BUT COMPACT MID LEVEL SHORTWAVE WILL BECOME JUXTAPOSED ABOVE A
DEEPENING SURFACE LOW LIFTING PAST SIOUX FALLS. THE BEST FORCING AND
ASSOCIATED PACIFIC MOISTURE WILL BE FOCUSED ALONG AND NORTH OF THIS
REGION...WHILE THE TRAILING PACIFIC FRONT WILL EASE INTO THE NW CWA
PRIOR TO 00Z. DESPITE THE QUALITY OF STRONG VERTICAL WIND
SHEAR...LIMITED CONVERGENCE...MEAGER MOISTURE AND POOR MID LEVEL
LAPSE RATES WILL YIELD ONLY A SLIGHT CHANCE FOR ALONG/POST-FRONTAL
CONVECTION TOMORROW AFTERNOON AND EVENING -- NONE OF WHICH IS
EXPECTED TO BE PARTICULARLY STRONG.

AFTER A PLEASANT DAY TUESDAY IN THE WAKE OF THIS SYSTEM...HIGH
PRESSURE WILL MOVE NORTHEAST OF THE AREA TUESDAY NIGHT ALLOW FOR A
BROAD WARM/MOIST ADVECTION REGIME TO ENSUE. WITH THE UPPER RIDGE
MORE FAVORABLY CENTERED OVER THE SERN GULF COAST STATES...GULF
MOISTURE SHOULD HAVE A MUCH EASIER TIME MOVING NORTHWARD THIS GO
AROUND...AND BE ACCENTUATED BY A TROPICAL DISTURBANCE OVER THE SW
GULF. WILL LIKELY SEE A BROADENING AREA OF ELEVATED SHOWERS/STORMS
SPREAD NORTH INTO THE SRN PORTIONS OF THE CWA AFTER 06Z
WEDNESDAY...LEADING TO A MORE ACTIVE PERIOD AHEAD.

BOOKBINDER

MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)...

TREND IN RECENT MEDIUM RANGE MODEL FORECASTS HAVE BEEN TOWARDS
CONVERGENCE IN TIMING AND PLACEMENT OF SIGNIFICANT WRN CONUS ENERGY
EJECTING ACROSS THE NRN PLAINS DURING THE MIDDLE OF THE
PERIOD...WHILE DAMPENING SHORTWAVE RIDGING THROUGH THE SRN AND CNTRL
CONUS. WHILE CONFIDENCE IN THIS RESPECT IS INCREASING...FAR MORE
SUBSTANTIAL UNCERTAINTY HAS ARISEN CONCERNING THE POSSIBILITY OF A
DECAYING TROPICAL DISTURBANCE AND ASSOCIATED DEEP MOISTURE PROFILE
PROPAGATING NORTHEAST FROM THE WRN GULF OF MEXICO AHEAD OF THE
APPROACHING HEIGHT FALLS THROUGH THE THURSDAY/FRIDAY TIME FRAME.
BASED ON MODEL CONSISTENCY AND OVERALL CONTINUITY ISSUES...STILL
PREFER A GENERAL GFS/ECMWF BLEND WHICH CLOSELY RESEMBLES A GFS
ENSEMBLE MEAN THROUGH THE MAJORITY OF THE PERIOD.

MODEL SIGNALS FOR ELEVATED MOISTURE RETURN AND ISENTROPIC ASCENT ARE
STILL QUITE EVIDENT WEDNESDAY...WITH THE BETTER THETA-E BOUNDARY
LIFTING NORTH OF THE FORECAST AREA BY WEDNESDAY EVENING. MADE MINOR
REVISIONS TO POPS/WX DURING THIS TIME...BASED ON THE PRESUMED
THETA-E GRADIENT AND PREFERRED DIURNAL CYCLE. OTHERWISE...GIVEN THE
DIFFICULTY OF FOCUSED TROPICAL MODELS TO DEPICT INTENSITIES AND
TRACKS BEYOND 72 HOURS...HAVE LITTLE CONFIDENCE IN ANY GIVEN GLOBAL
SCALE MODEL TO COMPLETELY RESOLVE THE REMNANTS OF THE TROPICAL
DISTURBANCE CURRENTLY SPINNING ACROSS THE WRN GULF.
REGARDLESS...WITH THE INFLUX OF VERY DEEP AND THICK MOISTURE
PROFILES COINCIDENT WITH WHATEVER REMAINS OF THE TROPICAL
SYSTEM...AND AHEAD OF THE APPROACHING TROUGH AXIS...FELT IT PRUDENT
TO BEGIN INCREASING POPS (ESPECIALLY ACROSS CNTRL MISSOURI)...WITH
FURTHER ADJUSTMENTS EXPECTED ONCE THE SYSTEM BECOMES BETTER
ORGANIZED AND SAMPLED BY THE MORE DENSE RAOB NETWORK. BY THE END OF
THE WEEK...EXPECT FROPA VERY SIMILAR TO THAT FORECAST ON MONDAY
EVENING...WITH ENERGY RAPIDLY LIFTING TOWARDS WRN ONTARIO...AND
FRONTOLYTIC PROCESSES PREDOMINANT OVER CNTRL/SRN MISSOURI. ASIDE
FROM THURSDAY WHICH MAY FEATURE MORE EXTENSIVE CLOUD COVER
ASSOCIATED WITH THE DEEP TROPICAL MOISTURE FETCH...HAVE CONTINUED TO
HEDGE TEMPERATURES TOWARDS THE WARMEST ENSEMBLE MEMBER (WHICH FOR
THE MOST PART CONSTITUTES THE OPERATIONAL GFS AND CORRESPONDING MEX
GUIDANCE)...REPRESENTING READINGS APPROACHING 1 STANDARD DEVIATION
ABOVE AVERAGE FOR THIS TIME OF YEAR.

21

&&

.AVIATION...

THE MAIN CONCERN CONTINUES TO BE WIND. WINDS SHOULD CONTINUE AROUND
15 KTS THROUGH THE NIGHT. WILL HAVE TO WATCH KMCI AS SPEEDS MAY
INCREASE TO CLOSER TO 20 KTS OVERNIGHT DUE TO A SLIGHTLY HIGHER
ELEVATION/PRESSURE GRADIENT TIGHTENING/LOW LEVEL JET INCREASING TO
50-55KTS. WILL ALSO CONTINUE MENTION OF LLWS FOR ALL SITES. GUSTY
WINDS WILL LIKELY INCREASE AGAIN TO 20-25KTS BY MID MORNING. THE
PRESSURE GRADIENT WEAKENS AS A COLD FRONT APPROACHES BY LATE IN THE
TAF PERIOD. MAY ALSO SEE SCATTERED THUNDERSTORMS LATE
AFTERNOON...BUT BETTER CHANCE WILL BE DURING THE EVENING. AT THIS
POINT WILL HAVE ONLY A CB GROUP TO INDICATE THE POTENTIAL OF
THUNDERSTORMS SINCE THE CHANCE OF OCCURRENCE AT THE TERMINALS
REMAINS LOW.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Sep 5, 7:00 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CDT SUN SEP 5 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-070000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
700 PM CDT SUN SEP 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG SOUTHERLY WINDS WILL INCREASE BY MID MORNING MONDAY AHEAD OF
AN APPROACHING COLD FRONT. FREQUENT GUSTS OVER 30 MPH WILL BE
POSSIBLE...ESPECIALLY ACROSS WESTERN MISSOURI AND EASTERN KANSAS.
THIS WILL LEAD TO A HEIGHTENED FIRE DANGER ALTHOUGH MOISTURE VALUES
WILL STEADILY INCREASE THROUGHOUT THE DAY.

THE FRONT WILL PUSH INTO NORTHWEST MISSOURI LATE TOMORROW
AFTERNOON...WITH A FEW THUNDERSTORMS POSSIBLE ALONG AND BEHIND THIS
BOUNDARY. SEVERE WEATHER IS NOT EXPECTED.

A WARM AND INCREASINGLY HUMID AIRMASS WILL RETURN TO THE REGION BY
MID WEEK. AS THE REMNANTS OF A TROPICAL DISTURBANCE LIFT NORTH FROM
THE GULF OF MEXICO...THUNDERSTORM CHANCES WILL INCREASE FROM SOUTH TO
NORTH LATE WEDNESDAY THROUGH FRIDAY. SEVERE WEATHER IS NOT
EXPECTED...BUT LOCALLY HEAVY RAINFALL MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

BOOKBINDER/NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:29 PM CDTSpecial Weather StatementEAXNodaway31 min
Sep 6, 5:32 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth28 min
Sep 6, 6:10 PM CDTSpecial Weather StatementEAXAndrew, DeKalb35 min

Nearby

Wind Advisories in Kansas, 2010Wind Advisories in Missouri, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.